It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


Re: Topamax
Sep 2, 2003
Em: do check with your doc. I too was on the lowest dose for some time and after a month I couldn't "hang in there" and told my doc I needed to stop taking it.

While not having an appetite may seem like a bonus (and believe me, I'm overweight and thought it was a plus), please DON'T FORGET TO EAT. I found that I felt much worse for not eating and the benefits of losing some pounds were outweighted by feeling tired and weak.

Good luck with your interviews. How long you give a drug a chance is such a personal thing as everyone responds differently.

Hope you're feeling better soon!
Lisa





All times are GMT -7. The time now is 06:04 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!